# SDR SWIA200412807

- Difficulty date: January 23, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 17,191 hours, 25,269 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Lt Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: C, D

## Discrepancy

RECEIVED AURAL WARNING, TRIM ON TAKEOFF ROLL.  TRIM SETTING WAS IN THE GREEN BAND.  ABORTED T/O RETURNED TO GATE.  REMOVED AND REPLACED LEFT ELEVATOR TRIM PROXIMITY SENSOR IAW EMB 120 MM 27-32-05.  OPS CHECK GOOD.  P/N  922AAZY-AGP-Z722.
